# SDR DALA2015091805700

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 670-710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON LT CUSP WEB BS Y= 670 TO 672 AND 696 TO 710 BETWEEN X=54 TO 60 AT PASSENGER CABIN FLOOR STRUCTURE.  CORROSION WAS ATTENDED WITH SRM 51-30-2, 53-05 FIG. 131A-13, 51-10-3, PARA 14, 21, 38.
